# SDR DALA2022060103827

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 59,269 hours, 27,801 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Test Button
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 WHILE PERFORMING W/C: 2527-01041-02 (O2 PSU PANEL DROP), FOUND TEST STOP BUTTON DAMAGED (SPRING BROKEN) IN LAV 203 (LAV D). CORRECTIVE ACTION: REPLACED O2 PSU PANEL TEST STOP BUTTON SPRING IN LAV 203 PER A320 CMM 35-22-40. OK FOR SERVICE. (2256337)
